Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Tingling sensation in breasts, nipples, low down feeling, breastfeeding. Taking Noriday mini pill. Possibility of pregnancy?

Hi, I started taking Noriday mini pill and have finished my last one today. This is the first month I have taken it. I am getting tingly breasts/nipples and low down feelings and it s making me worried I may be pregnant. I took a weeks worth of these pills before having unprotected sex. My doctor told me I would be covered after a week. I am currently breastfeeding my 4 month old daughter. Please help, are these just normal signs of my period? I m too scared to take a pregnancy test as I also have a 22 month old daughter. I m not used to periods...havent had one for 3 years as I ve been through 2 pregnancies and 2 lots of breastfeeding.
Asked On : Wed, 29 Aug 2012
Answers:  0 Views:  131 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor